Loading [MathJax]/jax/output/SVG/config.js
Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Mathematical Journal, 2011, Volume 2, Number 3, Pages 143–146 (Mi emj67)  

This article is cited in 8 scientific papers (total in 8 papers)

Short communications

Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions

M. L. Goldman

Department of Nonlinear Analysis and Optimization, Peoples' Friendship University of Russia, Moscow, Russia
Full-text PDF (373 kB) Citations (8)
References:
Abstract: The two-sided estimates are obtained for two types of generalized Hardy operators on cones of functions in weighted Lebesgue spaces with some properties of monotonicity.
Keywords and phrases: Hardy type operator, cones of quasimonotone functions, criterion of the boundedness.
Received: 25.10.2011
Bibliographic databases:
Document Type: Article
MSC: 46E30, 42A16
Language: English
Citation: M. L. Goldman, “Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions”, Eurasian Math. J., 2:3 (2011), 143–146
Citation in format AMSBIB
\Bibitem{Gol11}
\by M.~L.~Goldman
\paper Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 143--146
\mathnet{http://mi.mathnet.ru/emj67}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2910846}
\zmath{https://zbmath.org/?q=an:1261.47061}
Linking options:
  • https://www.mathnet.ru/eng/emj67
  • https://www.mathnet.ru/eng/emj/v2/i3/p143
  • This publication is cited in the following 8 articles:
    1. E. I. Berezhnoi, L. Maligranda, “On representation of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones”, St. Petersburg Math. J., 29:4 (2018), 545–574  mathnet  crossref  isi  elib
    2. Gogatishvili A. Mustafayev R.Ch., “Weighted Iterated Hardy-Type Inequalities”, Math. Inequal. Appl., 20:3 (2017), 683–728  crossref  isi
    3. Persson L.-E., Popova O.V., Stepanov V.D., “Weighted Hardy-Type Inequalities on the Cone of Quasi-Concave Functions”, Math. Inequal. Appl., 17:3 (2014), 879–898  crossref  mathscinet  zmath  isi  elib
    4. Taspaganbetova Zh., “Two-Sided Estimates For Matrix Operators on the Cone of Monotone Sequences”, J. Math. Anal. Appl., 410:1 (2014), 82–93  crossref  mathscinet  zmath  isi  elib
    5. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. M. L. Goldman, “Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions”, Eurasian Math. J., 4:4 (2013), 43–63  mathnet
    7. M. L. Goldman, “Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity”, Eurasian Math. J., 3:2 (2012), 53–84  mathnet  mathscinet  zmath
    8. Gogatishvili A., Stepanov V.D., “Integral Operators on Cones of Monotone Functions”, Dokl. Math., 86:2 (2012), 650–653  mathnet  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Statistics & downloads:
    Abstract page:426
    Full-text PDF :147
    References:79
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025